| Catalog Number |
42502807001 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: articular surface fixed bearing ultracongruent (uc) left 11 mm height: catalog#42512200611, lot#64658938; unknown tibial tray: catalog#ni, lot#ni.G2: foreign: australia.H6: proposed component code: mechanical (g04) - femur.Customer has indicated that the product will not be returned for evaluation as the product has been discarded.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.Subsequently, approximately two (2) years post-implantation, the patient underwent revision surgery due to malrotation of the femoral component and subsequent patella tracking issues.The femoral implant and articular surface were exchanged without reported complication.It was reported that all available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h4; h6; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information at time of this report.